Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Joint pains, at peak during nights. High CRP. Taking chloroquinn tablets occassionally. Continue?

I am having joint pain in all the major joints. Joints are affected randomly on a given time and the pain actually starts at midnight and peaks towards early morning and subsides during the day. there is no swelling or redness (though very mild some time) but the pain is intense. ASO and ESR are normal. CRP is high though. All the doctors i consult say its not rheumatism but they dont know the cause. They finally asked me to consult a psychiatrist . But the pain is real:( what might be the cause? I am under no medication, Though i take chloroquinn tablets and it has a positive effect on the pain. can i take it occasionally?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

From description , it seems you might suffering from palindromic rheumatism. It consists of sudden and rapidly developing attacks of arthritis.There is no joint damage after attacks.

I suggest you to consult an orthopaedician/ Rheumatologist nearby for a detailed examination.

Chloroquinn tablets are effective in this condition but you should take these drugs only under supervision of your doctor after diagnosing the condition.

Wishing you good health
Dr Saurbh Gupta
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor